Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Feb 24, 2007, 1:01 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2007, 1:01 PM EST (18:01 UTC)
- Expired
- Feb 24, 2007, 5:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 241801 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 101 PM EST SAT FEB 24 2007 FLZ063-066-242200- /O.NEW.KMFL.FW.W.0014.070224T1801Z-070224T2200Z/ GLADES-HENDRY- 101 PM EST SAT FEB 24 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR GLADES AND HENDRY COUNTIES... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR GLADES AND HENDRY COUNTIES. THE HIGH TEMPS ARE FORECASTED TO GET UP INTO THE LOWER 80S THIS AFTERNOON. THE DEW POINTS HAVE ALSO FALLEN TO AROUND 50 DEGREES EARLY THIS AFTERNOON. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL INTO THE LOWER TO MID 30S FOR 3 TO 4 HOURS THIS AFTERNOON OVER GLADES AND HENDRY COUNTIES. THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH THIS AFTERNOON DUE TO THE PRESSURE GRADIENT OVER THE AREA BETWEEN THE HIGH OVER THE WESTERN ATLANTIC WATERS AND THE LOW PRESSURE OVER THE CENTRAL PLAIN STATES. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED UNTIL 5 PM EST THIS AFTERNOON FOR GLADES AND HENDRY COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Feb 24, 8:16 AM EST, 4 hours 45 minutes earlier.
Area forecast discussion, Feb 24, 8:16 AM EST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 816 AM EST SAT FEB 24 2007 .UPDATE...A SCATTEROMETER PASS ACROSS THE AREA THIS MORNING SHOWS WINDS PREVAILING ACROSS THE ATLANTIC WATERS AT AROUND 15 KT AND 10 TO 15 KT ACROSS THE GULF WATERS. FOWEY ROCKS IS SHOWING INCREASING WINDS JUST OVER 15 KNOTS. THE MIAMI SOUNDING THIS MORNING AND ACARS DATA SHOW WINDS IN THE 15-17 KT RANGE BETWEEN 1-2K FT. SO WITH AN INCREASING PRESSURE GRADIENT TODAY...EXPECTING WINDS ACROSS THE COASTAL WATERS TO INCREASE TO 15 TO 20 KNOTS. THUS...UPDATED GRIDS/ALL PRODUCTS TO ACCOUNT FOR THIS. THIS WIND WILL RESULT IN A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES...AND A MARINE WX STMT WAS SENT TO HIGHLIGHT THIS. OTHERWISE...ANOTHER NICE DAY IS IN STORE FOR THE AREA...AS HIGH PRESSURE REMAINS IN CONTROL OF OUR WEATHER. NO OTHER SIGNIFICANT CHANGES TO THE FCST ARE ANTICIPATED THIS MORNING. /GREGORIA && .PREV DISCUSSION... /ISSUED 255 AM EST SAT FEB 24 2007/ DISCUSSION...HIGH PRESSURE RIDGE ORIENTED N-S FROM THE GREAT LAKES REGION TO THE ATLANTIC JUST E OF FLA ALONG WITH NEAR ZONAL UPPER FLOW CONTINUES TO DOMINATE OUR WEATHER. LARGE CUT OFF LOW DEVELOPING OVER THE CENTRAL PLAINS STATES WILL GRADUALLY MOVE NE DRAGGING A SFC FRONT INTO N FLA ON SUNDAY. THIS WILL SHOVE THE RIDGE TO THE EAST AND DOING SO WINDS WILL VEER TO THE E AND SE HELPING TO INCREASE LOW LEVEL MOISTURE. ALTHOUGH IT WILL TAKE AWHILE TO RECOVER FROM SUCH LOW DEW POINTS AS SEEN YESTERDAY AND HAVE THUS LOWERED SUNDAY POPS ACCORDINGLY. GFS HAS ALSO BACKED OFF ON THESE POPS. MOISTURE LEVELS WILL CONTINUE TO INCREASE THROUGH EARLY NEXT WEEK AND POPS WILL THEN BE ON THE INCREASE. ENOUGH INSTABILITY WILL EXIST BY TUESDAY KEPT THE WORDING OF SLIGHT CHANCE OF THUNDER IN THE ZONES. ALL OF THIS MATERIALIZES WITH THE SLOW SOUTHWARD MOVEMENT OF THE FRONT AND THE GFS CONTINUES TO STRUGGLE WITH JUST HOW FAR SOUTH THE FRONT WILL ACTUALLY GET. IT NOW BRINGS THE FRONT THROUGH S FLA ON WEDNESDAY WITH SOME SLIGHT DRYING AND A COUPLE OF DEGREES OF COOLING. SO WE SHALL SEE. AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD. THERE IS A POSSIBILITY OF OCNL MVFR VSBY CONDITIONS IN FOG AT TMB. LIGHT WIND FLOW AND SUFFICIENT TEMP/DEWPOINT SPREAD WILL HINDER FOG DEVELOPMENT. OTHERWISE, A SCATTERED FAIR WEATHER CUMULUS DAY WITH EAST WINDS UP TO 15 KNOTS. MARINE...WINDS WILL CONTINUE TO VEER TO THE SE THROUGH THE WEEKEND AND INCREASE IN SPEED AS THE GRADIENT TIGHTENS. SEAS WILL BEGIN AT LESS THAN 5 FEET AND THEN BUILD TO 6 FEET BY SUNDAY BEFORE SUBSIDING AGAIN NEXT WEEK WITH THE APPROACH OF THE FRONT. FIRE WEATHER...DEW POINTS HAVE SLOWLY RECOVERED FROM 24 HOURS AGO AND SHOULD CONTINUE TO DO SO. RH VALUES WILL DROP BELOW 40 PERCENT THIS AFTERNOON OVER GLADES AND HENDRY COUNTIES BUT THINKING IS THAT THEY WILL STAY ABOVE THE 35 PERCENT THRESHOLD. DEW POINTS WILL CONTINUE TO CLIMB INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 66 81 69 / 0 - 10 20 FORT LAUDERDALE 77 68 81 69 / 0 - 10 20 MIAMI 76 64 82 69 / 0 - 10 20 NAPLES 80 63 81 68 / 0 - 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...30/KOB SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Feb 24, 7:50 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 750 AM EST SAT FEB 24 2007 FLZ063-066>075-250100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 750 AM EST SAT FEB 24 2007 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY... ...SEAS UP TO 6 FEET IN THE ATLANTIC WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EAST WINDS OF 15 TO 20 MPH WILL PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF SOUTH FLORIDA TODAY. RIP CURRENTS ARE THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. THEY CAN OVERPOWER EVEN THE MOST EXPERIENCED OF SWIMMERS. RESIDENTS AND VISITORS ARE ADVISED NOT TO ENTER THE WATER DUE TO THE DANGERS THESE STRONG CURRENTS OF WATER POSE. WAVES: SEAS WILL ALSO BUILD TO 6 FEET IN THE ATLANTIC WATERS TODAY DUE TO THE EASTERLY WINDS OF 15 TO 20 MPH. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS ARE EXPECTED TO TURN TO A MORE SOUTHEAST DIRECTION ON SUNDAY CONTINUING SOME RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA. A WEAK FRONTAL BOUNDARY IS EXPECTED TO MOVE INTO SOUTH FLORIDA WEDNESDAY CREATING THE CHANCE OF SHOWERS ACROSS THE AREA SUNDAY NIGHT THROUGH AT LEAST MID WEEK. ENOUGH INSTABILITY WILL EXIST IN ADVANCE OF THE FRONT TUESDAY FOR A SLIGHT CHANCE OF THUNDERSTORMS. NO OTHER OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:40 AM EST | Marine Weather Statement | MFL | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.